Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Changes With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Colour of my Skin Changed

I am on Neverapin and Combivor as my daily drug but am worried the colour my skin is gradually darkening. What might be the couse and how can I over go this situation? Thank you
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I have had some African-American patients develop darker skin due to the AZT in Combivir. There are s number of non-HIV conditions athat can darken skin so an evaluation by your HIV specialist and/or dermatologist is warranted to look into that. Read more »

SKIN CHANGES!!!!!!

HELLO, IVE TESTED NEGATIVE AT THE 3 MONTH MARK AFTER AN PROTECTIVE ENCOUNTER WITH A GIRL.COULD... Read more »

skin color change

if you have the hiv virus can that cause your skin to change in anyway?can your skin take on the... Read more »
Articles
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...triglycerides. Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted and potentially unhealthy changes in HIV+ people including: Body shape changes Lipohypertrophy: Fat gain in... Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...known as Reyataz, is a type of medicine called a protease inhibitor (PI). Atazanavir works by blocking protease, a protein that HIV needs to make more copies of itself. During the normal HIV life cycle, an HIV protein called protease cuts long... Read more »
Connect With Others

symptoms and skin changes

Posted by Anonymous, 2 Replies
...5 weeks ago I had a potential exposure to HIV after having unprotected sex with a girl of unknown status. A few days later I had a sore throat, swollen glands and low grade Read more »

Early Skin Changes

Posted by Anonymous
...i was wondering, if there are any early skin changes once your infected with HIV, (pimples, dark spots)...and i was also wondering if there's any mild weight loss in early HIV stage....(3-12months)... Read more »

Hiv pcr false negative and seroconversion

Posted by Seoulguy, 1 Reply
...getting so I don't want to see people and I am a teacher and just don't know what to do. Could this be something other than HIV? Someone please respond. I am so scared. Read more »

HIV obsessed

Posted by U_mushroomhaters, 3 Replies
...not get out of bed for 2 months oral thrush DR confirmed loose stools for months oral sores psoriases new moles and freckles skin changes just really falling apart and that is when the DR said the words that would begin my downward spiral "... Read more »